MAUDE Adverse Event Report: SYNTHES GMBH PSI SD800.402 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

SYNTHES GMBH PSI SD800.402 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Catalog Number SD800.402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s right sided implant was removed due to infection.Infection is unrelated to the implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4 h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number: sd800.402-us lot number: 31069p5 part manufacture date: 08/07/2024 manufacturing location: brandywine part expiration date: n/a nonconformance noted: n/a a review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the peek patient specific implant (psi) was processed through all operations on the released routing for part number sd800.402 and met all specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Device history review product lot met all inspection specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.402 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key22897207
Report Number8030965-2025-08771
Device Sequence Number5828689
Product Code GXN
UDI-Device Identifier10887587064796
UDI-Public(01)10887587064796(17)411231(10)31069P5
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSD800.402
Device Lot Number31069P5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown